MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA II COLONOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA II COLONOVIDEOSCOPE
Model Number PCF-H180AI
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device evaluation, the air/water cylinder and the air/water tube of the colonovideoscope had foreign objects.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The subject device was returned for device investigation.The device evaluation found the air/water cylinder and the air/water tube of the colonovideoscope had foreign objects.There was no report on the subject device being used in procedure after the suggested event was reviewed.The customer provided the cleaning disinfection and sterilization (cds) processes where the use of simethicone and petroleum/oil/silicone-based lubricants are non-water soluble and thus were not recommended for use by olympus.Olympus will continue to monitor complaints for this device.

Brand Name
EVIS EXERA II COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22309865
Report Number9610595-2025-12042
Device Sequence Number7937445
Product Code FDF
UDI-Device Identifier04953170237300
UDI-Public04953170237300
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K100584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCF-H180AI
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown